Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniform integrability and the pointwise ergodic theorem


Author: Yuji Ito
Journal: Proc. Amer. Math. Soc. 16 (1965), 222-227
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0171895-3
MathSciNet review: 0171895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon, A class of linear transformations, Proc. Amer. Math. Soc. 15 (1964), 560-564. MR 0165071 (29:2362)
  • [2] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 0110954 (22:1822)
  • [3] N. Dunford and D. S. Miller, On the ergodic theorem, Trans. Amer. Math. Soc. 60 (1946), 538-549. MR 0018359 (8:280b)
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Vol. I, Interscience, New York, 1957.
  • [5] A. Ionescu Tulcea, Un théorème de catégorie dans la théorie ergodique, C. R. Acad. Sci. Paris 257 (1963), 18-20. MR 0154964 (27:4907)
  • [6] -, On the category of certain classes of transformations in ergodic theory, Trans. Amer. Math. Soc. 114 (1965), 261-279. MR 0179327 (31:3575)
  • [7] K. Yosida and S. Kakutani, Operator-theoretical treatment of Markoff's process and mean ergodic theorem, Ann. of Math. (2) 42 (1941), 188-228. MR 0003512 (2:230e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171895-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society